MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES VOYANT® 5MM FUSION DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES VOYANT® 5MM FUSION DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EB210
Medical Device Problem Code Self-Activation or Keying (1557)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up will be sent upon completion of investigation.
 
Event or Problem Description
Event description: device was being used as intended.This is a long time voyant user (since gen 1).After pressing the activation button, the surgeon immediately released the button but still the entire sealing cycle went through.This happened multiple times, even so often he was able to make a video with several failures.The surgeon replaced the device.Type of intervention: the surgeon replaced the device.Patient status: no clinical impact to the patient indicated.
 
Event or Problem Description
Procedure performed: ni.Event description: device was being used as intended.This is a long time voyant user (since gen 1).After pressing the activation button, the surgeon immediately released the button but still the entire sealing cycle went through.This happened multiple times, even so often he was able to make a video with several failures.The surgeon replaced the device.Type of intervention: the surgeon replaced the device.Patient status: no clinical impact to the patient indicated.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Testing was performed on the event unit, which confirmed the complainant¿s experience of unintended rf energy output.Based on the condition of the returned unit, it is likely that the reported event was caused by a misaligned fuse switch and springs.Applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.

Brand Name
VOYANT® 5MM FUSION DEVICE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key23576883
Report Number2027111-2025-00865
Device Sequence Number18517850
Product Code GEI
UDI-Device Identifier00607915138424
UDI-Public(01)00607915138424
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K201212
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEB210
Device Catalogue Number101476432
Device Lot Number1543784
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR.; STANDARD LAPAROSCOPIC INSTRUMENTS.
Patient SexUnknown